Mesalamine side effect

Please feel free to read, share your thoughts, your stories and connect with others!
JRM25
Posts: 1
Joined: Sun Jun 25, 2017 4:20 pm

Mesalamine side effect

Postby JRM25 » Sun Mar 18, 2018 5:49 pm

I have taken asacol for years for UC. I now seem to have developed some weird side effects, upper right quadrant discomfort and pain. Liver panel is normal and not a gallbladder issue. Has anyone else experienced this? What alternatives to asacol are available? I have moderate UC and am currently in a flare.

Lee
Posts: 5689
Joined: Sun Apr 16, 2006 4:09 pm

Re: Mesalamine side effect

Postby Lee » Mon Mar 19, 2018 6:42 pm

How old are you? I'm assuming you have at least one colonoscopy to diagnoses your UC. Has it been a while since you were last scoped? Do you have a GI doc? If yes, what is the doc suggesting?

I can't response to your question regarding asacol as I do not have UC, but I understand it can be painful. If you are in currently in a flare, that could be causing your pain.

Lee
rectal cancer - April 2004
46 yrs old at diagnoses
stage III C - 6/13 lymph positive
radiation - 6 weeks
surgery - August 2004/hernia repair 2014
permanent colostomy
chemo - FOLFOX
NED - 10 years and counting!


Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Baidu [Spider] and 51 guests